# SDR COMA9511981

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Defective
- Location: Landing Gear
- Part time: 8,566 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED TO UP, THE A-SYSTEM DISAGREEMENT LIGHTS ILLUMINATED.  CYCLED LANDING GEAR WITH SAME RESULTS.  REPLACED THE LANDING GEAR CONTROL BOX.
